Upcoming Events

    • 14 Oct 2019
    • 7:30 AM - 3:00 PM
    • Puritan Backroom
    Register

    This event is for registration of exhibitors looking to support

    NHSHP's Columbus Day Program


    NHSHP W9 2019


    Please contact us with additional questions. We look forward to seeing you at this event!


    Future opportunities to exhibit:


    Cabin Fever 2019 - North Conway March 13 - 15

    Friday Night Vendor Reception with Guests

    Save the Date


    Partnership Opportunity - Get your logo on the NHSHP Website; special vendor privileges at our events - one on one access with hospital directors, priority space selection, etc.

    Ask NHSHP Board of Directors about how to partner with us for 2020!


    AGENDA

    7:30 – 8:00 am

    Registration and Continental Breakfast

    8:00 – 8:15 am

    Welcome

    8:15 – 9:15 am

    (60 min)

    Treatment of Pain Management and Opioid Use Disorder Continuum

    Powen Hsu, MD – New Era Medicine/Fusion 

    Jenn Rioux, APRN/CEO Fusion

    9:15 – 10:15 am

    (60 min)

    Advocacy: influencing laws, regulations, and accreditation

    David Chen, RPh, MBA

    Senior Director, Section of Pharmacy Practice Leaders - ASHP

    10:15  - 10:45 am

    Break and Networking

    10:45 – 11:45 am

    (60 min)

    Drug Diversion and the Law: For Pharmacist and Pharmacy Technicians
    Lauren Boc, PharmD, BCPS

    Medication Safety Officer - Exeter Hospital

    11:45 – 1:00 pm

    Lunch

    1:00 – 2:00 pm

    (60 min)

    Reversal Strategies for Direct Oral Anticoagulants

    Melanie McGuire, PharmD, BCCCP

    Clinical Pharmacist – Wentworth Douglass Hospital

    2:00 – 3:00pm

    (60 min)

    Do you have any allergies to medications? Protecting Patients from Drug-Allergy Errors

    Elizabeth Wade, PharmD, BCPS, FASHP

    Medication Safety Officer – Concord Hospital

    3:00pm

    Wrap-Up & Closing Remarks

    • 14 Oct 2019
    • 7:30 AM - 3:00 PM
    • Puritan Backroom, 245 Hooksett Rd, Manchester, NH 03104
    • 132
    Register

    37th Annual Columbus Day Program


    5 Hours of Live CE including 2 law for pharmacists

    3 hours of live CE including 1 hour of medication safety for pharmacy technicians


    7:30-8:30 am     Registration and Continental Breakfast


    8:00-8:15 am     Welcome

                          

                               Pharmacist Only

    8:15-9:15 am     Treatment of Pain Management and Opioid Use Disorder Continuum

                               Powen Hsu, MD and Jenn Rioux, APRN/CEO Fusion


                               Pharmacist & Pharmacy Technicians

    9:15-10:15 am   Advocacy: Influencing laws, regulations, and accreditation

                               David Chen, RPh, MBA


    10:15-10:45 am Break and Networking


                               Pharmacist & Pharmacy Technicians

    10:45-11:45 am Drug Diversion and the Law: For Pharmacists and Pharmacy Technicians

                               Lauren Boc, PharmD, BCPS


    11:45 am-1 pm  Lunch


                               Pharmacist & Pharmacy Technicians - No CE

    noon-1 pm        Optional Non-CE Promotion Program: Rates of Stroke/Systemic Embolism

                               and Bleeding in Nonvalvular Artrial Fibrillation Patients: Clinical Trial and

                               Real World Database Analysis


                               Pharmacist & Pharmacy Technicians

    1-2 pm               Do you have any allergies to medications? Protecting Patients from Drug

                               Allergy Errors

                               Elizabeth Wade, PharmD, BCPS, FASHP


                               Pharmacist Only

    2-3 pm               Reversal Strategies for Direst Oral Anticoagulants

                               Melanie McGuire, PharmD, BCCCP


    3 pm                  Wrap up & Closing Remarks


    Printable brochure with agenda and objectives:


    Columbus Day Program 2019 Brochure Fall 2019


    Please share with others that might be interested in attending this program.

    • 05 Nov 2019
    • The Derryfield Country Club, Manchester, NH

    NHSHP November Dinner Meeting:

    Annual Business Meeting,

    Networking Event,

    Continuing Education Program


    A night not to be missed!


    Save the date!


    November 5th, 2019


    The Derrryfield Country Club

    Manchester, NH

New Hampshire Society of Health System Pharmacists


Powered by Wild Apricot Membership Software